# SDR 2018FA0000079

- Difficulty date: December 11, 2017
- Submitted: March 6, 2018
- Operation: General aviation
- Aircraft: N345BH
- Make and model: Lear 45LEAR
- Aircraft serial: 100
- Aircraft time: 4,776 hours, 3,669 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 665610000009
- Part serial: 3527
- Condition: Delaminated
- Location: Cockpit
- Part time: 110 hours, 98 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHEILD DELAMINATING A TOP EDGE,
